MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon was inserted on (b)(6) 2018.The patient checked into the icu at (b)(6) center with an ulcer on the fundus and needed additional blood.The patient started on blood thinners as some point after the balloon was inserted.The balloon was removed on (b)(6) 2018.The patient is doing fine post removal.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7782624
Report Number3007934906-2018-00030
Device Sequence Number1391825
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Device Lot Number170814-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;